Journal of pharmacy practice · 2017
An Unexpected Circumstance: Acute Dystonic Reaction in the Setting of Clozapine Administration.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kaplan Alexander Morris, Pitts William Bradly, Ahmed Iqbal
Аннотация
Clozapine is a second-generation antipsychotic typically reserved for refractory psychotic disorders due to its high-risk side effect profile to include agranulocytosis, with its attendant need for regular blood draws. While reports of extrapyramidal symptoms (EPS), including acute dystonic reactions, are exceedingly rare, we present the case of a 44-year-old male with a long-standing history of treatment-resistant schizoaffective disorder and no history of EPS who experienced an acute buccal dystonic reaction in the setting of clozapine initiation and discontinuation of depot and oral risperidone. This case report presents one of the few documented episodes of acute dystonic reactions occurring in the setting of clozapine administration. Based upon the patient's history and the dosing time line of the medications, we propose that an interaction between the clozapine and residual risperidone was responsible for the development of the acute buccal dystonia.